MAUDE Adverse Event Report: Alcon Laboratories Ireland Ltd. CLAREON PANOPTIX PRO Trifocal TORIC UV Absorbing IOL w/AutonoME Delivery System; Lens, Intraocular, Toric Optics

Alcon Laboratories Ireland Ltd. CLAREON PANOPTIX PRO Trifocal TORIC UV Absorbing IOL w/AutonoME Delivery System; Lens, Intraocular, Toric Optics
Model Number PXCAT5
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Dry Eye(s) (1814); Visual Impairment (2138); Visual Disturbances (2140)
Type of Reportable Event Serious Injury
Event or Problem Description
A non-health care professional reported that after the intraocular lens (iol) implantation surgery, the patient's vision was nearly always wavery, 4 months after initial implantation surgery, the patient was told that it may improve.It was very distracting and distressing for the patient.The patient's medium and distant vision was not clear or distinct.Even now with a new prescription for glasses, the patient could not read road signs.The patient could see blobs of color in the field, although the patient knew they are flowers, but couldn't identify them, until standing next to them.The patient could not read a menu posted on a board unless directly underneath it.However, the patient's vision is 20/20.The patient is now using new glasses, and eye drops several times a day.Additional information was received stating that the patient experienced halo/glare street lights & headlights had multiple rings, metal jewelry in the daylight glows with halos making it difficult to put on a bracelet, need sunglasses outside because the light was uncomfortably bright.The patient also experienced dry eye post-operatively.There are two medical device reports associated with this patient.This report is associated with the left eye.
 
Additional Manufacturer Narrative
The product was not returned for analysis; the lens remains implanted.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is:(b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.

Brand Name
CLAREON PANOPTIX PRO Trifocal TORIC UV Absorbing IOL w/AutonoME Delivery System
Common Device Name
Lens, Intraocular, Toric Optics
Manufacturer (Section D)
Alcon Laboratories Ireland Ltd.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
Alcon Laboratories Ireland Ltd.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50300296
Report Number9612169-2026-01875
Device Sequence Number18565518
Product Code MJP
UDI-Device Identifier00380658492274
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPXCAT5
Device Catalogue NumberPXCAT5.185
Device Lot Number26151224
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/24/2026
Initial Report FDA Received Date08/18/2026
Date Device Manufactured11/17/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown